RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1972, Volume 11, Issue 6, Pages 699–704 (Mi mz9838)  

Elements of infinite filtrations in generalized cohomology theories on the category of spectra

A. Yankovski


Abstract: This paper is devoted to the proof of a criterion for the existence of elements of infinite filtrations for an arbitrary generalized theory of cohomology of infinite complexes (or on the category of spectra).

Full text: PDF file (573 kB)

English version:
Mathematical Notes, 1972, 11:6, 422–425

Bibliographic databases:

UDC: 513.83
Received: 16.03.1971

Citation: A. Yankovski, “Elements of infinite filtrations in generalized cohomology theories on the category of spectra”, Mat. Zametki, 11:6 (1972), 699–704; Math. Notes, 11:6 (1972), 422–425

Citation in format AMSBIB
\Bibitem{Yan72}
\by A.~Yankovski
\paper Elements of infinite filtrations in generalized cohomology theories on the category of spectra
\jour Mat. Zametki
\yr 1972
\vol 11
\issue 6
\pages 699--704
\mathnet{http://mi.mathnet.ru/mz9838}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=301738}
\zmath{https://zbmath.org/?q=an:0245.55003}
\transl
\jour Math. Notes
\yr 1972
\vol 11
\issue 6
\pages 422--425
\crossref{https://doi.org/10.1007/BF01093730}


Linking options:
  • http://mi.mathnet.ru/eng/mz9838
  • http://mi.mathnet.ru/eng/mz/v11/i6/p699

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:69
    Full text:35
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020